Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Take Paxiteb cr for hypertension, Lonozip, unable to sleep. What's happening ?

i have to paxiteb cr 12.5,i have take hypertension , not sleep, with lonozip .25 last 2 year, before 2 year dr. give Paxiteb cr25 mg, and lonozip 5mg, now i have take paxitet cr 12.5 mg, and sleep tap, lonozebapem .25 i have reduced mg, i have good sleep, good i live my indian society in chennai, i have not take this tep, hypertension came not sleep well, i was very traied known. pls dr tell me continiously take this tap what happen done my body, this correct or not, pls tell me.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

What you are trying to ask is not clear...

Blood pressure must be treated.
If not, it will end in damage to heart, kidney, eye and brain.

Taking sleeping tablet daily - may lead to habituation / addiction or withdrawal symptoms.
A psychiatrist can help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor